Completeness and the Abel basis property of a system of root functions of a nonlocal problem
Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 568-569
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_4_a16,
author = {V. V. Pod'yapol'skii},
title = {Completeness and the {Abel} basis property of a system of root functions of a nonlocal problem},
journal = {Differencialʹnye uravneni\^a},
pages = {568--569},
year = {1999},
volume = {35},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_4_a16/}
}
V. V. Pod'yapol'skii. Completeness and the Abel basis property of a system of root functions of a nonlocal problem. Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 568-569. http://geodesic.mathdoc.fr/item/DE_1999_35_4_a16/